Asymptotics for Morgan numbers of fractional orders

A. Kreinin, A. Vainshtein

Research output: Contribution to journalArticlepeer-review


Morgan numbers of fractional orders are defined by the relation (equation presented) where k is an integer and n is a positive real number. Such numbers arose, quite unexpectedly, in our previous study of correlation properties of queueing lengths at arrival instants for multiphase queues with infinite number of channels in each phase. Here we consider asymptotics of these numbers and their relations to other combinatorial objects.

Original languageEnglish
Pages (from-to)301-308
Number of pages8
JournalDiscrete Mathematics
Issue number1-3
StatePublished - 5 Dec 1996
Externally publishedYes


  • Asymptotics
  • Combinatorial numbers
  • Integral representations

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Asymptotics for Morgan numbers of fractional orders'. Together they form a unique fingerprint.

Cite this